The t-intersection problem in the truncated boolean lattice

Ahlswede R, Bey C, Engel K, Khachatrian LH (2002)
EUROPEAN JOURNAL OF COMBINATORICS 23(5): 471-487.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ;
Abstract / Bemerkung
Let I(n, t) be the class of all t-intersecting families of subsets of [n] and set I-k(n, t) = I(n, t) boolean AND 2(([n])(k)), I-less than or equal tok(n, t) = I(n, t) boolean AND 2(([n])(less than or equal tok)). After the maximal families in I(n, t) [13] and in I-k(n, t) [1, 9] are known we study now maximal families in I-less than or equal tok(n, t). We present a conjecture about the maximal cardinalities and prove it in several cases. More generally cardinalities are replaced by weights and asymptotic estimates are given. Analogous investigations are made for I(n, t) boolean AND C(n, s), where C(n, s) is the class of all s-cointersecting families of subsets of [n]. In particular we establish an asymptotic form of a conjecture by Bang et al. [4]. (C) 2002 Elsevier Science Ltd. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
EUROPEAN JOURNAL OF COMBINATORICS
Band
23
Zeitschriftennummer
5
Seite
471-487
ISSN
PUB-ID

Zitieren

Ahlswede R, Bey C, Engel K, Khachatrian LH. The t-intersection problem in the truncated boolean lattice. EUROPEAN JOURNAL OF COMBINATORICS. 2002;23(5):471-487.
Ahlswede, R., Bey, C., Engel, K., & Khachatrian, L. H. (2002). The t-intersection problem in the truncated boolean lattice. EUROPEAN JOURNAL OF COMBINATORICS, 23(5), 471-487. doi:10.1006/eujc.2002.0590
Ahlswede, R., Bey, C., Engel, K., and Khachatrian, L. H. (2002). The t-intersection problem in the truncated boolean lattice. EUROPEAN JOURNAL OF COMBINATORICS 23, 471-487.
Ahlswede, R., et al., 2002. The t-intersection problem in the truncated boolean lattice. EUROPEAN JOURNAL OF COMBINATORICS, 23(5), p 471-487.
R. Ahlswede, et al., “The t-intersection problem in the truncated boolean lattice”, EUROPEAN JOURNAL OF COMBINATORICS, vol. 23, 2002, pp. 471-487.
Ahlswede, R., Bey, C., Engel, K., Khachatrian, L.H.: The t-intersection problem in the truncated boolean lattice. EUROPEAN JOURNAL OF COMBINATORICS. 23, 471-487 (2002).
Ahlswede, Rudolf, Bey, C, Engel, K, and Khachatrian, LH. “The t-intersection problem in the truncated boolean lattice”. EUROPEAN JOURNAL OF COMBINATORICS 23.5 (2002): 471-487.